# SDR FDEA201305100961

- Difficulty date: May 10, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51231
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM BS 377 CORRODED ON UPPER TEE LBL 45.5 - 24.75.  FLOORBEAM REMOVED IAW SRM 51-40-02, REV 108 AND NEW FLOORBEAM INSTALLED IAW DWG 141N5113, SHT 1, REV F.    REPAIR CLAASIFIED AS MAJOR IAW GMM 6-2-100.
